MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TIBIAL NAIL, STANDARD T2 TIBIA Ø9X360 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TIBIAL NAIL, STANDARD T2 TIBIA Ø9X360 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18220936S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The following event was reported to ansm by the doctor: " (b)(6)-year-old patient, managed for osteosynthesis by centromedullary nailing of the right tibia.Drilling of the tibia and insertion of the guide rod centered in the front and profile pin, then impossibility to bring out the guide rod of the nail." remove the nail with the guide rod and install a new nail.Unknown amount of extension of the surgical procedure was reported.
 
Additional Manufacturer Narrative
Correction: sections d10 (concomitant medical products), h3 (device evaluated by mfr).The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided for investigation.A device inspection was not possible since the affected device was not returned for evaluation and no other evidence was provided for investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, based on complaint history and risk management file some of the possible causes of this failure are: strong bent in wire tip, cannulation clogged etc.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device not available.
 
Event or Problem Description
The following event was reported to ansm by the doctor: " 17-year-old patient, managed for osteosynthesis by centromedullary nailing of the right tibia.Drilling of the tibia and insertion of the guide rod centered in the front and profile pin, then impossibility to bring out the guide rod of the nail." remove the nail with the guide rod and install a new nail.Unknown amount of extension of the surgical procedure was reported.

Brand Name
TIBIAL NAIL, STANDARD T2 TIBIA Ø9X360 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8625601
Report Number0009610622-2019-00258
Device Sequence Number16711413
Product Code HSB
UDI-Device Identifier04546540197795
UDI-Public04546540197795
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K003018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number18220936S
Device Lot NumberK05D40D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR
Patient Weight63